UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A high-order difference scheme for the generalized cattaneo equation Journal article
East Asian Journal on Applied Mathematics, 2012,Volume: 2,Issue: 2,Page: 170
Authors:  Vong S.-W.;  Pang H.-K.;  Jin X.-Q.
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Compact Finite Difference  Convergence  Fractional Cattaneo Equation  L1 Approximation  Stability